# SDR A6WA201140477

- Difficulty date: May 5, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 17,966 hours, 17,013 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLAP INBD HINGE BOX HAS CHAFING TOP BRACKET INBD SIDE.  R & R LT INBD FLAP INBD HINGE BOX INBD SIDE BRACKET IAW SRM 51-42-13.
